Many of you have watched your love ones suffer with side effects. Can you help me identify this? Everyday my husband gets weaker and weaker. I thought that he was getting better. I may sound desperate. I am sorry.
He has stage iv bc with bone mets-all of his bones. He had a recurrence in 2009. Since then he has lost about 100 lbs. He is now on a walker. He no longer drives because he can't stand. He has lost the feelings in his hand...severe neurapathy. He has had some respiratory problems for about 7 months, drainage, sinus. It hurts to cough-he can't bring any phlegm up, hoarse-his bones hurts so that he can't ride in a car. Every day----every day! he feels horrible. Stays in bed all day. He is on 8 mg of dilaudid, 75 mg of fentanyl. We have had the drugs increased twice in the last few months. Not much of an appetite.
I think I have told you all by story, so I sound like a broken record. I am looking for someone that has watched this.
I am going to be blunt...I know God is in control, but I am a realist. does it sound like my husband is nearing...or is this just how chemo does a person? Can you share your experience as a caregiver if you have been here? I need someone to walk me through this.